# SDR SWI2025F00984

- Difficulty date: March 30, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW FLOOR NEAR INTERCOSTAL AT STR.20R BETWEEN FS.333.00 AND FS.349.00 HAS CORROSION IN MULTIPLE SPOTS (MARKED).  (C-CHECK RO 07/16/2025)REPLACED  BELOW FLOOR INTERCOSTAL AT STR.20R BETWEEN FS.333.00 AND FS.349.00CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND DWG SH670-31950 REV.Y. COMPLIED WITH 51-900-1002-SKY
